Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Prolonged bleeding after depo injections. Scan showing a clot. Concerned about the next scan

hi my daughter has had three depo injections and has bled constantly so she stopped having it her last injection was september last year she has now been to see a gyno and she has just given her some pills to stop the bleeding and sent her for a scan the scan has shown a clot which the rediographer was very concernd about so sent her straight to the hospital by the gyno dont seem to be bothered saying they will rescan her in two months but she is really worried and stressed about it she is 20.what can we do ?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern if your daughter was on hormone therapy so this could cause changes and disturb the natural hormone cycle of menses this is very unpredictable the bleeding could be scanty or spotting that may long last for days or bleeding could be heavy that could bring down the Hb level low, such condition demands the medical attention, hope this information helps you have nice day.
Answered: Wed, 23 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor